Welcome to the Shroomery Message Board! You are experiencing a small sample of what the site has to offer. Please login or register to post messages and view our exclusive members-only content. You'll gain access to additional forums, file attachments, board customizations, encrypted private messages, and much more!
I tend to have a very large majority of good trips, but my second last one was quite different, basically hell. Nausea set in, discomfort got bad, tried to fight it, ended up feeling like shit and gagging myself to try and feel better (several more times than necessary and it still didn't work) The last half was a great trip, but I still would rather not of had the experience. Anyways to the point. Would twice the recommended dose of some non-prescription extra-strength sleeping pills be enough to knock one out during an overly bad trip?
-------------------- I'm an antidisestablishmentarianist, are you?
Before you trip you should always mentally/physicaly prepare to reduce the chance of getting a bad trip. If done properly, you can have a good trip each time. Watch what you eat that day, eat very little, meditate helps, plan the trip a few days before you do the mushrooms, and make sure your ajenda is absolutly clear, with nothing at all to do for 2 days. bla blah blah you know..then you dont have to take sleeeping pills, an overdose could prevent you from waking up.
most of those OTC sleep aids are antihistamine (usually diphenhydramine)... and they are mildly sedating in low to moderate doses, and can lessen the intensity (some prescription antihistamines, like phenergan & compazine, are related to the phenothizine anti-psychotic meds ("strong tranquilizers" like thorazine & stelazine, etc...) be careful, though --- in large doses, many antihistamines can act sorta like deleriant doses of anticholinergic chems like those found in datura & belladonna!!!
"mild tranquilizers" (prescription meds) such as valium & xanax (benzodiazapines) are more often used the help with trip anxiety...
& many folks find that a few hundred milligrams of a form of vitamin B3 (niacinamide) can calm things down noticably as well...
(see wiccanseeker's FAQ about "psychedelic niacinamide" (maybe it should have been titled "psychedelic 'antidote' = niacinamide" mmmm?)
-------------------- old enough to know better
not old enough to care